

Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



DRAFT - V.6

WEDNESDAY, SEPTEMBER 14TH, 2016

JOINT COUNCILS MEETING

8:30 A.M. - 4:30 P.M. PDT

VICTORIA MARRIOTT INNER HARBOUR HOTEL

728 Humboldt Street Victoria, BC

MEETING ROOM: PACIFIC BALLROOM

7:30 a.m. - 8:30 a.m.- BREAKFAST- Terrace Room

#	Time	MEETING AGENDA	Lead			
1.	8:30 – 8:40 a.m. (10 min)	Topic Welcome by Co-Chairs and roundtable introduction of PSCIOC and PSSDC Members, and Observers <u>Administrative Matters</u> : A) Approval of Record of Decision from February 24 th , 2016 inperson meeting, Toronto, ON (TAB 1A) (Decision Item) B) Review of Joint Councils Action Items from previous inperson meeting (TAB 1B) (Information Item) C) Acceptance of September 14 th , 2016 meeting agenda (TAB 1C) (Decision Item)	PSCIOC Co-Chairs: John Messina, TBS Bette-Jo Hughes, BC <u>PSSDC Co-Chairs:</u> Chris Bookless, Yukon Jacques Paquette, ESDC/Service Canada			
2.	8:40 – 9:25 a.m. (45 min)	Showcase presentation related to Identity Management by BC British Columbia Services Card (TAB 2) Objective: awaiting further information from BC - presentation to include discussion on business model, policy issues, technical architecture, Q&A	Bette-Jo Hughes, BC Presenters: TBC BC Identity Management Team			
3.	(70 min) 9:25 – 9:55 a.m.	Identity Management Objective: Review and discussion of current work related to IMSC, CDI, and DIACC A) Identity Management Sub-Committee (IMSC) (TAB 3A) IMSC possible items for discussion: Engagement of Intergovernmental Affairs (or equivalent) in respective jurisdictions, Fit within broader Digital Service/Digital government agenda, Political Driver/Leadership, Investment,	<u>IMSC Co-Chairs:</u> Rita Whittle, TBS Fred Pitt, Ontario			
		Readiness/Maturity assessments/development of conformance criteria and related governance against Pan Canadian Trust Framework across				



Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



		Canada, Sustainability/ongoing maintenance, Compliance, Use Cases)	
		Canada, Sustainability/ongoing maintenance, Compliance, Ose Cases)	
	9:55 – 10:15 a.m.	 B) Digital Identity and Authentication Council of Canada (DIACC) (TAB 3C) (DIACC to provide a progress report on their current activities around the Pan-Canadian Trust Framework, development of certification process and Trustmark, funding model, member engagement and proof of concept) 	DIACC: Joni Brennan (via teleconference)
	10:15 – 10:35 a.m.	C) Canada's Digital Interchange – progress report (CDI) (TAB 3B)	<u>CDI Co-Chairs</u> : Robert Frelich, HRSDC Sophia Howse, BC
	10:35 - 10:50 a.m.	BREAK	
4.	10:50 a.m. – 12:00 p.m. (70 min)	 Death Notification Working Group – Results of Development of a Blueprint for Death Registration and Notification Processes – (TAB 4) (Decision Item) <u>Objectives</u>: A) Presentation of the results of work done by Consultant related to the development of a blueprint for death registration and discussion and endorsement of next steps and recommendations proposed by the working group. B) Discussion on how the Joint Councils can assist the FPT DMs' 	Death Notification Working Group: Anik Dupont, ESDC / Service Canada Davis Pier: TBC
	12:00 –	Table in accelerating the work related to the Death Registration and Notification priority.	
	1:00 p.m.		
5.	1:00 – 3:00 p.m. (120 min)	<u>Framework Working Group</u> - Results of the Review and Analysis Services by Systemscope to advance the Joint Councils' Vision and Call to Action – (TAB 5) <i>(Decision Item)</i>	Framework Working Group Co-Chairs:
		Objective: Presentation/workshop on the results of the review and analysis services done by Systemscope including:	Natasha Clarke, NS Sophia Howse, BC
		 results on gap analysis between the "current" and "future" states recommendations to advance the Vision and Call to Action workshop/discussion of draft Roadmap (next 3-5 years) 	<u>Systemscope:</u> Stephen Karam
		 discussion on next steps on the recommendations proposed by the Framework working group 	Co-Chairs/Members
	3:00 – 3:10 p.m.	BREAK	
6.	3:10 – 3:35 p.m.	F-P/T Deputy Ministers Table on Service Delivery (TAB 6)	Annette Vermaeten, ESDC / Service
	(25 min)	Objective:	Canada



Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



7.	3:35 – 4:00 p.m.	 Discussion on the work of the FPT DMs' Table as it relates to the work/priorities of the PSSDC-PSCIOC Options for a vision for the Table Reframing the Open Data and Big Data priorities under a "new" Table priority of Data Driven Intelligence Accelerating the work related to the Table's priorities and in particular Service to Business and Death Registration and Notification HOLD (25 minutes) 	
8.	(25 min) 4:00 – 4:30 p.m. (30 min)	ICCS Research (TAB 8) In-depth presentation of the results of Taking Care of Business 5 (TCOB5) by Ipsos Public Affairs (as per request from Feb meeting)	Marina Gilson, Director, Ipsos Public Affairs, BC
9.	4:30 p.m.	Other Business: A) Joint Councils Sub-Committee Update Reports – for information: • Privacy Sub-Committee (refer to TAB 9A) • Open Data and Information Working Group (refer to TAB 9B) NOTE: • Service Mapping Sub-Committee (will report back in Feb 2017) • Research Committee (on the agenda) • Framework Working Group (on the agenda) • IMSC & CDI (on the agenda) B) Other Business arising from the meeting C) Next in-person meeting of the Joint Councils: February 22 nd , 2017, Ottawa, Ontario D) EVALUATION FORM: TAB X for PSSDC OR TAB X for PSCIOC - Please complete Evaluation Form – (forms will be distributed at the PSSDC and PSCIOC meeting)	Co-Chairs
	4:30 p.m.	Adjournment of Joint Councils Meeting	Co-Chairs
	5:45 p.m.	Delegates to meet in hotel lobby to board bus for dinner	



Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



OFFICIAL JOINT COUNCILS DINNER September 14th, 2016 5:45 p.m. – 9:30 p.m.

Church and State Wines

1445 Benvenuto Ave | Brentwood Bay, BC | V8M 1J5

Members / Guests to meet in the lobby of the Victoria Marriott Hotel at 5:45 p.m. to board bus

Reception: 6:30 – 7:00 p.m. Dinner: 7:00 – 9:00 p.m. Business Casual